Alert archive / Texas / Red Flag Warnings in 2006

Red Flag Warning 45, NWS Midland/Odessa, TX

May 8, 200619 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at May 8, 2006, 2:20 PM CDT for 19 counties in Texas. It took effect at May 9, 2006, 7:00 AM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2006, 2:20 PM CDT (19:20 UTC)
In effect from
May 9, 2006, 7:00 AM CDT
Expired
May 10, 2006, 7:00 AM CDT
In force
24 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
2316 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 081920
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT MON MAY 8 2006

...A RED FLAG WARNING IS IN EFFECT TUESDAY FOR ALL OF WEST 
TEXAS AND SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF
15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND
HIGH FIRE DANGER...

.POOR OVERNIGHT RH RECOVERY...A VERY WARM AND DRY AIRMASS...
AND AN INCREASE IN 20 FOOT WINDS ARE FORECAST ACROSS THE
GUADALUPE MOUNTAINS TONIGHT AND TUESDAY. BY MID MORNING
TUESDAY...SOUTHWESTERLY 20 FOOT WINDS ARE FORECAST TO INCREASE TO
20 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH AT HIGHER ELEVATIONS OF
THE GUADALUPES. RELATIVE HUMIDITIES WILL START OFF AT 15 TO 25
PERCENT TUESDAY MORNING AND WILL FALL INTO THE 5 TO 10 PERCENT
RANGE BY TUESDAY AFTERNOON. THESE CONDITIONS ALONG WITH HIGH FIRE
DANGER WILL RESULT IN CONDITIONS FAVORING INTENSE FIRE GROWTH AND
SPREAD. 

ELSEWHERE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO...
VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ALSO BE
PRESENT.  20 FOOT WINDS MAY TOUCH 20 MPH FOR A FEW HOURS ACROSS
THESE AREAS TUESDAY AFTERNOON.

THESE CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS
TUESDAY...WHEN 20 FOOT WINDS ARE FORECAST TO FALL BELOW 20 MPH AND
RELATIVE HUMIDITIES CLIMB ABOVE 15 PERCENT.

NMZ114-TXZ258-091200-
/O.UPG.KMAF.FW.A.0038.060509T1800Z-060510T0200Z/
/O.NEW.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
120 PM MDT MON MAY 8 2006

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 20 TO 35 MPH WILL COMBINE
WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS TO CREATE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD TUESDAY AFTERNOON AND
EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-091200-
/O.NEW.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
220 PM CDT MON MAY 8 2006 /120 PM MDT MON MAY 8 2006/

...RED FLAG WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 10 PM
CDT /9 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 10
PM CDT /9 PM MDT/ TUESDAY.

WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 25 MPH WILL
COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO
CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD
TUESDAY AFTERNOON AND EVENING. CONDITIONS WILL GRADUALLY IMPROVE
AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS84 KMAF 091027
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 AM CDT TUE MAY 9 2006

...A RED FLAG WARNING IS IN EFFECT TODAY FOR ALL OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT
OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

.LOW RELATIVE HUMIDITY ...A VERY WARM AND DRY AIRMASS... AND AN
INCREASE IN 20 FOOT WINDS ARE FORECAST ACROSS THE GUADALUPE
MOUNTAINS TODAY. BY MID MORNING... SOUTHWESTERLY 20 FOOT WINDS
ARE FORECAST TO INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 50
MPH AT HIGHER ELEVATIONS OF THE GUADALUPES.  RELATIVE HUMIDITIES
WILL START OFF AT 10 TO 20 PERCENT DURING THE MORNING AND WILL
FALL INTO THE SINGLE DIGITS DURING THE AFTERNOON. THESE CONDITIONS
ALONG WITH HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORING
INTENSE FIRE GROWTH AND SPREAD.

ELSEWHERE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO... VERY
WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ALSO BE PRESENT.
20 FOOT WINDS MAY TOUCH 20 MPH FOR A FEW HOURS ACROSS THESE AREAS
DURING THE AFTERNOON.

THESE CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS
WHEN 20 FOOT WINDS ARE FORECAST TO FALL BELOW 20 MPH AND RELATIVE
HUMIDITIES CLIMB ABOVE 15 PERCENT.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
091830-
/O.CON.KMAF.FW.W.0045.060509T1200Z-060510T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
527 AM CDT TUE MAY 9 2006 /427 AM MDT TUE MAY 9 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/
THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/
THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 20 MPH WILL
COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO
CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD
TODAY AND CONTINUE INTO THIS EVENING. CONDITIONS WILL GRADUALLY
IMPROVE AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMAF 091939
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
239 PM CDT TUE MAY 9 2006

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR
ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20
MPH OR GREATER AND HIGH FIRE DANGER...

.GUSTY WESTERLY 20 FOOT WIND SPEEDS...EXTREMELY LOW RELATIVE
HUMIDITY...DRY FUELS...AND HIGH FIRE DANGER WILL PERSIST THROUGH
EARLY THIS EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW
MEXICO...ESPECIALLY THE GUADALUPE AND DAVIS MOUNTAINS...AND THE
ADJACENT PLAINS AREAS. THESE CONDITIONS WILL RESULT IN CONDITIONS
FAVORING INTENSE FIRE GROWTH AND SPREAD. 20 FOOT WINDS WILL
DECREASE BY MID EVENING...WITH RELATIVE HUMIDITY GRADUALLY RISING
ABOVE 15 PERCENT.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
100300-
/O.CON.KMAF.FW.W.0045.000000T0000Z-060510T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
239 PM CDT TUE MAY 9 2006 /139 PM MDT TUE MAY 9 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

WEST TO SOUTHWESTERLY 20 FOOT WIND SPEEDS OF 15 TO 30 MPH WILL
COMBINE WITH RELATIVE HUMIDITY IN THE SINGLE DIGITS AND TEENS TO
CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD
THROUGH THIS EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER
SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMAF 100311
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CDT TUE MAY 9 2006

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 AM MDT FOR ALL OF
FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITIES OF LESS THAN
15 PERCENT AND 20 FOOT WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO
45 MPH...

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE REST OF WEST
TEXAS AND SOUTHEAST NEW MEXICO...

.WESTERLY 20 FOOT WINDS WILL REMAIN IN THE 25 TO 35 MPH RANGE
WITH GUSTS TO 45 MPH AND RELATIVE HUMIDITIES WILL RANGE FROM 5 TO
15 PERCENT IN THE GUADALUPE MOUNTAINS. THESE CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THE NIGHT WITH POOR RH RECOVERY.
THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 6 AM MDT
FOR THE GUADALUPE MOUNTAINS. 

THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE REST OF WEST
TEXAS AND SOUTHEAST NEW MEXICO. 20 FOOT WINDS HAVE DECREASED TO
LESS THAN 20 MPH...AND ARE EXPECTED TO REMAIN BELOW WARNING
CRITERIA THROUGH THE NIGHT.

A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION TOMORROW. WINDS
WILL BECOME NORTHWESTERLY AT SPEEDS OF 10 TO 20 MPH. RELATIVE
HUMIDITIES WILL AGAIN FALL BELOW 15 PERCENT IN THE GUADALUPE
MOUNTAINS AND SURROUNDING AREAS...HOWEVER 20 FOOT WIND SPEEDS
WILL BE LESS THAN 20 MPH.

NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-100415-
/O.CAN.KMAF.FW.W.0045.000000T0000Z-060510T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
1011 PM CDT TUE MAY 9 2006 /911 PM MDT TUE MAY 9 2006/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
RED FLAG WARNING. 20 FOOT WIND SPEED ARE EXPECTED TO REMAIN BELOW
WARNING CRITERIA THROUGH THE NIGHT.

$$

NMZ114-TXZ258-101115-
/O.EXT.KMAF.FW.W.0045.000000T0000Z-060510T1200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
911 PM MDT TUE MAY 9 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 
20 FOOT WIND SPEEDS IN EXCESS OF 20 MPH AND RELATIVE HUMIDITIES
OF LESS THAN 15 PERCENT ARE EXPECTED TO CONTINUE THROUGH THE
NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 8, 9:49 AM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, May 8, 9:49 AM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
949 AM CDT MON MAY 8 2006

.UPDATE...
DEWPOINT OBSERVATIONS WEST OF THE DRYLINE ARE LOWER THAN EXPECTED.
HAVE UPDATED THE FORECAST TO LOWER DEWPOINTS IN LINE WITH OBSERVATIONS
FOR TODAY. HAVE ALSO ADJUSTED SKY AND WIND ELEMENTS A BIT TO RELFECT
CURRENT TRENDS.  UPDATED ZFP...PFW...AND PFM PRODUCTS OUT SHORTLY.
DIGITAL/WEB-BASED OUTPUT TO FOLLOW THEREAFTER.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 12 PM MDT TUESDAY TO 8 PM MDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM 12 PM MDT TUESDAY TO 8 PM MDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

70/70
Hazardous weather outlook, May 8, 4:13 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
413 AM CDT MON MAY 8 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-090915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
413 AM CDT MON MAY 8 2006 /313 AM MDT MON MAY 8 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

INCREASING WESTERLY WINDS AND VERY DRY AIR CAN BE EXPECTED ACROSS
THE GUADALUPE MOUNTAINS ON TUESDAY. THESE WEATHER CONDITIONS ALONG
WITH VERY HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 8, 10:05 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 AM CDT MON MAY 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             MCCAMEY                 31.13N 102.22W
05/07/2006  E0.88 INCH       UPTON              TX   PUBLIC

0700 PM     HAIL             1 S BAKERSFIELD         30.88N 102.30W
05/07/2006  E0.88 INCH       PECOS              TX   PUBLIC

            NICKEL HAIL COVERED THE GROUND

0722 PM     HAIL             RANKIN                  31.23N 101.94W
05/07/2006  E1.50 INCH       UPTON              TX   PUBLIC

&&

AKL

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:11 PM CDTSevere Thunderstorm WarningMAFTerrell64 min
May 7, 7:14 PM CDTSevere Thunderstorm WarningMAFUpton49 min
May 7, 7:36 PM CDTSevere Thunderstorm WarningMAFEctor, Midland54 min
May 7, 7:55 PM CDTTornado WarningMAFTerrell50 min

Nearby

Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.